# SDR CA960111017

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 311494001
- Condition: Cracked
- Location: Engine
- Part time: 396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION REVEALED TWO (2) CRACKS RADIATING AXIALLY FROM THE AFT EDGE OF THE EXH DUCT. ONE CRACK 1 7/8" LONG, THE OTHER 3/4" LONG. 6 1/2" SPACE BETWEEN THE CRACKS, WITH THE CRACKS RUNNING PARALLEL.
